... starting to feel very dizzy, tingling sensations, brain fog, and nauseous. Is there anything I can do (without taking another prescription) to lessen the side effects? I started Effexor 6 years ago for depression and anxiety while going through a divorce. Life is much more stable now and I really want to go off of this medicine.
All you can do without restarting the Effexor and tapering more slowly is to treat the symptoms with over -the-counter meds. Unfortunately, it is going to take some time to adjust to not having the Effexor. You will feel better eventually.
I have tried to come off of it numerous times and with working full time and school full time I have not been able to. Talk to your doctor. Maybe you need something to help with the withdrawal symptoms. Prayers. Hope you can stick it out and get through it. Let me know how you were able to get through it.
Laurie had good advise. Taper slowly if you can. Talk to your doctor. I will add a prayer for you my friend.
I have stopped taking this for about a week now and I wish I would've never started taking it. I wish that my doctor would have told me more about the medication or that I would have done more research. I was on 112 mg a day, (75 capsule/37.5 pill). I slowly taper down to nothing just about a week ago. I do have occasional brains zaos/fatigue and feel sick to my stomach. I will Never go on this again. I'm seeing a chiropractor now and started yoga. My hope is to never touch this evil stuff again
I wish u luck. Please keep us posted on your progress. I want to go off of this too. I was given 37.5 one pill a day script after chemo for anxiety n hot flashes. Been on it a year, now I'm healthy as ever & it's making me so sick. Side effects are kicking in. Migraines, hot flashes are wise, nausea, dizziness &vertigo. I've tried to take every other day to wean off, but I get so sick.
When I was prescribed this drug I read everything about the drug, and didn't want to take it, but I caved. I hope all of us who are on this terrible drug, and want to stop taking, can get off safety.
Yea I had the most awful withdrawal from Zoloft, I would cry then get angry within an hours time and every time I would take a step or turn my head I had brain zaps so bad I thought I was having a TIA or some kind of epileptic episode. It lasted about 10 days peaking around 4-6 then eased up. I hear Effexor can be a life saving Antidepressant but its the hardest to get off of so I honest to god take my hat of to you for being strong enough cuz IDK if I could take something worse than my Zoloft withdrawal. I say make sure you eat enough calories but good food as your body is under a lot of stress it needs proper nutrition and I would supplement with a solid multi vit/min, N.A.C, a B complex, D3, and Melatonin, Astaxanthin is also worth looking into.
I know your against medication but Deplin isn't a med really but a Rx food supplement that helps us replenish neurotransmitters which you might need after being on Effexor for so long. IDK the strengths of Effexor tablets made but you will probably have to go to the IR formula and over 10-12 weeks titrate down to where you end up taking small amounts like 15mg's, or open the XR caps and try and measure (about impossible to do accurately I know) and go a little less each week til you can handle the withdrawal but don't just stop please.
I stopped taking the 150's and it was a nightmare, litterally! It was so bad I had to go on 75mg for 30 days, 32.5 30 days and finally halfing that tab for 30 days, then one every other day for 30 days. Quite an ordeal. Never again!
Almost seems like I should take time off of work to go off this medicine with all the stories I'm hearing. Will most of the side effects diminish after 7 days ?
Hello, I was taking effexor xr 225 tablet and wasn't working anymore, so doc switched me to wellbutrin. I weened off the effexor all but an 1/8 of a tablet over the past 4 months. If I don't take that little bit of effexor I get all the side effects. All that I have now are terrible stomachaches, I want to either throw up or go to bathroom and dizziness. Last Thursday, doc had me go off the effexor all together and stay on Wellbutrin and he added 10g of Brintellix.He said my symptoms would go away in 5 days. I've been on it for 4 days and it has not helped one bit and I don't see them stopping by tomorrow. I had to stay home from work today and left a message with the doc. He wants me to stop the Brintellix and putting me on Pristuq tomorrow. He said to take it for 5 days and then cut the pill in half and take the half for another 5 days. We will see. Also, using ginger tea, over the counter nausea meds and they don't help. I'll keep you posted if this helps.
I went from 150mg to 112.5mg then to 75mg effexor.I hate the way it makes me feel, it gives me unbearable tiredness and dull feeling and has made my life worse for fourteen years.I was told nothing about this evil drug, I was just put on it after the powers that be felt that it would helpe more than Lustral (sertraline) was doing.I didn't find any problem tapering from 150 to 112.5 to 75 but I'm suffering dismal moods and nightmares and worse ocd .I want to go back on sertraline and get off effexor for good but not sure what to do as sertraline may not work after being on effexor?75mg is not effective for me and 150 wsd unbearable drowsiness and worse depression so I'm thinking would 112.5 be possible as a regular dose? If not I will have w switch to Zoloft.I'm terrified of withdrawal after hearing all these accounts of how terrible effexor I'd to come off.
Im starting tomorrow weening off 150mg after 9 years. I will start 112 for 7 days, then 75 for 7 days finally 37mg for 7 days. I'm terrified, because when I took my meds late I felt like crap! Brain zaps, nauseated, and I stayed on the toilet. I'm asking for prayers plzz,,, Anyone else done these steps??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2016 • 3 answers
Updated 16 Mar 2019 • 4 answers
Updated 21 Mar 2016 • 5 answers
Started Wellbutrin 150mgXL. I was very tired after 1 month up to 300XL after 8 days couldn’t take...
Updated 6 Mar 2019 • 1 answer
Updated 28 Feb 2019 • 1 answer